| Model Number |
N/A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/16/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.
Event or Problem Description
It was reported by medwatch that midline placed in r upper arm, line malfunctioned and iv consult placed.Assessment confirmed, line not working and unable to use.Did note kink at hub.Line removed, two kinks noted at hub and at 5cm, also noted fibrin buildup at distal end of line.Per manufacturer's instruction, lines can remain in place for 29 days.The patient required additional sticks for piv therapies.No other information was provided.